Korean J. Math.  Vol 28, No 4 (2020)  pp.847-863
DOI: https://doi.org/10.11568/kjm.2020.28.4.847

Certain solitons on generalized $(\kappa, \mu)$ contact metric manifolds

Avijit Sarkar, Pradip Bhakta


The aim of the present paper is to study some solitons on three dimensional generalized $(\kappa, \mu)$-contact metric manifolds. We study  gradient Yamabe solitons on three dimensional generalized $(\kappa, \mu)$-contact metric manifolds. It is proved that if the metric of a three dimensional generalized $(\kappa, \mu)$-contact metric manifold is gradient Einstein soliton then $\mu = \frac{2\kappa}{\kappa - 2}.$ It is shown that if the metric of a three dimensional generalized $(\kappa, \mu)$-contact metric manifold is closed m-quasi Einstein metric then $\kappa = \frac{\lambda}{m + 2}$ and $\mu = 0.$ We also study conformal gradient Ricci solitons on three dimensional generalized $(\kappa, \mu)$-contact metric manifolds.


$(\kappa, \mu)$-contact metric manifold, gradient Yamabe soliton, gradient Einstein soliton, closed $m$-quasi Einstein metric, conformal gradient Ricci soliton

Subject classification

53C25, 53D15


Full Text:



A. Barros and E. Ribeiro Jr, Integral formulae on quasi-Einstein manifolds and its applications, Glasgow Math. J. 54 (2012), 213–223. (Google Scholar)

N., Basu and A. Bhattacharyya, conformal Ricci solition in Kenmotsu manifold, Golb. J. Adv. Res. class. Mod. Geom. 4 (2015), 15–21. (Google Scholar)

D. E. Blair, Contact Manifolds in Riemannian Geometry, Lecture Notes in Math. 509 (1976), 199–207. (Google Scholar)

D. E. Blair, T. Koufogiorgos and B. J. Papantoniou, Contact metric manifolds satisying nullity condition, Israel J. Math. 91 (1995), 189–214. (Google Scholar)

D. E. Blair, T. Koufogiorgos and R. Sharma, A classification of 3-dimensional contact tensor of a contact metric manifold with Qφ = φQ, Kodai Math. J. 13 (2007), 391–401. (Google Scholar)

G. Catino, L. Mazzieri, Gradient Einstein soliton, arXiv:1201.6620v5 [math.DG] 29 Nov 2013. (Google Scholar)

U. C. De and S. Samui, Quasi-conformal curvature tensor on generalized (κ, μ)- contact metric manifolds, Acta Univ. Apulensis Math. Inform. 40 (2014), 291– 303. (Google Scholar)

A. Ghosh, Certain contact metric as Ricci almost solitons, Results Math. 65 (2014), 81–94. (Google Scholar)

F. Gouli-Andreou and P. J. Xenos, A class of contact metric 3-manifolds with ξ ∈ (κ, μ) and κ μ are functions, Algebras, Groups and Geom. 17 (2000), 401– 407. (Google Scholar)

R. S. Hamilton, Ricci flow on surfaces, Contemp. Math. 71 (1988), 237–261. (Google Scholar)

S. K. Hui, Almost conformal Ricci solitons on f-Kenmotsu manifolds, Khayyam Journal of Mathematics 5 (2019), 89–104. (Google Scholar)

T. Koufogiorgos and C. Tsichlias, On the existance of new class of contact metric manifolds, Cand. Math. Bull., Vol. 43 (2000), 440–447. (Google Scholar)

J. B. Jun, U. C. De and G. Pathak, On Kenmotsu manifolds, J. Korean Math. Soc. 42 (2005), 435–445. (Google Scholar)

M. Limoncu,Modification of the Ricci tensor and its applications, Arch. Math. 95 (2010), 191–199. (Google Scholar)

P. Majhi, and G. Ghosh,Certain results on generalized (κ, μ)-contact manifolds, Bol. Soc. Parana. Mat. 37 (2019), 131–142. (Google Scholar)

G. Perelman, The entropy formula for the Ricci flow and its geometric applications, arXiv: 0211159 mathDG, (2002)(Preprint). (Google Scholar)

S. Pigola, et al., Ricci almost solitons, Ann. Sc. Norm. Sup. Pisa. Cl. Sci. 10 (2011), 757–799. (Google Scholar)

A. Sarkar and P. Bhakta, Ricci almost soliton on (κ, μ) space forms, Acta Universitatis Apulensis, 57 (2019), 75–85. (Google Scholar)

A. Sarkar and P. Bhakta, On certain soliton and Ricci tensor of generalized (κ, μ) manifolds, J. Adv. Math. Stud. 12 (2019), 314–323. (Google Scholar)

A. Sarkar, A. Sil and A. K. Paul, Ricci almost solitons on three diemensional quasi-Sasakian manifolds, Proc. Nat. Acad. Sci, Ind., Sec A. Ph. Sc. 89 (2019), 705–710. (Google Scholar)

A. Sarkar and R. Mandal, On N (κ)-para contact 3-manifolds with Ricci solitons, Math. Students. 88 (2019), 137–145. (Google Scholar)

A. Sarkar and G. G. Biswas, Ricci solitons on three-dimensional generalized Sasakian space forms with quasi-Sasakian metric, Africa Mat. 31 (2020), 455– 463. (Google Scholar)

A. Sarkar, A. K. Paul and R. Mandal, On α-para Kenmotsu 3-manifolds with Ricci solitons, Balkan. J. Geom. Appl. 23 (2018), 100–112. (Google Scholar)

A. Sarkar and G. G.Biswas, A Ricci soliton on three-dimensional trans-Sasakian manifolds, Mathematics students. 88 (2019), 153–164. (Google Scholar)

R. Sharma, Almost Ricci solitons and K-contact geometry, Montash Math. 175 (2014), 621–628. (Google Scholar)

T. Taniguchi, Charactrizations of real hypersurfaces of a complex hyperbolic space interms of holomorphic distribution, Tsukuba J. Math. 18 (1994), 469– 482. (Google Scholar)

S. Tanno, Ricci curvature of contact Riemannian manifolds, Tohoku Math. J. 40 (1988), 441–448. (Google Scholar)

A. Yildiz, U. C. De, and A. Cetinkaya, On some classes of 3-dimensional gen- eralized (κ, μ)-contact metric manifolds, Turkish J. Math. 39 (2015), 356–368. (Google Scholar)


  • There are currently no refbacks.

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr